• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Time of the month problems...(sorry guys)

#1
I hope someone will be able to help me!

One of the many reasons i started CD was due to my periods being non existent due to PCOS and being over weight. After a 3 stone loss i have my time of the month back :D BUT i have been on my period now for over 3 weeks and i'm so heavy and unbelievably fed up.

My appetite has gone completely. Usually i want FOOD FOOD FOOD when its time of the month. When i drink my shakes (im ssing) i feel so sick afterwards, and its put me right off the shakes. Even my fave are a real struggle.

My CDC told me it is vital i have all 3 shakes each day, but when i feel i'm literally going to vomit is it really so essential?

Most days since my time of the month began i've had my first shake about 12pm, then felt so ill that i haven't wanted to have another one for the rest of the day. I even tried to have one earlier in the morning when i first got up. But i was so unwell i gave up on that idea too.

Does anyone else feel like this at TOTM?

The strange thing is that considering i am having 1 shake a day (sometimes none) i am not hungry in the slightest. If i even smell food i feel sick. AHHH!!!

I'm fed up...Help :(
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Sambucca

Gold Member
S: 20st7lb C: 11st7lb G: 11st0lb BMI: 25.2 Loss: 9st0lb(43.9%)
#2
Im no expert, but if you have been bleeding heavily for three weeks it may be wise to visit your GP. YOu could end up anaemic which may be why you are not feeling well. Or they could regulate your periods with the contraceptive pill till you have lost weight and then you could come off the pill if you wanted to and wait for things to get back to normal.
 

Sambucca

Gold Member
S: 20st7lb C: 11st7lb G: 11st0lb BMI: 25.2 Loss: 9st0lb(43.9%)
#3
Forgot to say, you must have the shakes. I know you are not feeling well but your body could go into starvation mode and you will stop losing weight, and you will not be getting any nutrition at all. Perhaps try them warm, or have a bar but you must get them down.
 
#4
I HAVE PCOS AND AFTER A TWO STONE LOSS MY PERIOD CAME BACK AFTER 6 MONTHS ,IT WAS VERY VERY HEAVY AND LASTED TWO WEEKS I WAS TOLD AT THE FERTILITY CLINIC THAT BECAUSE I HAD NOT HAD A PERIOD FOR SO LONG IT WAS COMPLETELY NATURAL BUT THEY COULD GIVE ME SOMETHING TO STOP THE BLEEDING (OF WHICH I SAID NO AS I DON'T WANT ANYTHING THAT MAY CAUSE PROBLEMS TTC IN FUTURE ) SO I RODE IT OUT I DID FEEL AWFULLY BUT IT DID GO AFTER A FEW WEEKS .


YOU MUST HAVE ALL THREE PACKS AS YOU REALLY DO NEED THEM IF YOUR NOT HAVING THEM THAT MIGHT BE THE REASON YOU FEEL UNWELL AS YOU WILL NOT BE GETTING THE VITS AND MINERALS YOU NEED.


IF YOU WANT YOUR PERIOD TO STOP GO TO YOUR GP THEY CAN GIVE YOU SOMETHING .WELL DONE ON THE WEIGHT LOSS .
 
S: 16st4lb G: 10st0lb
#5
I agree, I have PCOS as well, definately think you should check with your doctor, especially if you are heavy. I use to have really heavy periods, but I've just had a mirena coil fitted, as with a 1 1/2 year old and a 3 month old my hands are pretty full now! :)) Your periods should sort themselves out and its best to let your body adjust as it needs to but perhaps the doctors can give you some iron tablets or something to help make you feel a bit better. It is imperative that you keep up with the shakes, if you are struggling, why not change to 790 for a while, until you feel that you can go back to sole sourcing. Your losses with 790 will be around the same (between 3lb and 4lb a week) but it may just help you get through while the shakes are making you feel a bit queasy.

Hope that helps and let me know how you get on!

Take care

Laura
x
 

poohbearmufc

Longing 2 b a yummy mummy
S: 16st10lb C: 16st10lb G: 11st0lb BMI: 40.2 Loss: 0st0lb(0%)
#6
You could try splitting your shakes, as I found when I started that I felt sick trying to drink a whole one in 15mins... maybe if you make smaller shakes you may not feel as sick... I too have PCOS and when I was SSing I was on for 8 weeks very heavy, my doc said it was cos my body was self regulating itself and I am on the continuous pill!!! but it did stop eventually. If you are concerned at all, go and see your doc. Love
 

jacsprat

Silver Member
S: 17st11lb C: 16st9lb G: 11st5lb BMI: 36.5 Loss: 1st2lb(6.43%)
#7
Hi sorry to hear that your unwell.

I would definately think about going to see your doctor as anemia could be a real possibility but easily rectified by iron tablets.

As others have said you really do need all 3 packs. Try making them up with double the amount of water then drink them with a straw. They go down really quickly and you hardly taste them.

Take care
 


Similar threads



Top